I really hate starting new medications because I seem to be very senstive to drugs. Months ago I started on a muscle relaxer for back spasms. Well after my surgery to remove a mass in my uterus I seem to continue to take them for sleep and probably habit. I started having weird symtoms plus runny nose all the time. Then my euctachian tubes started giving me blood rushes in my head. I couldn't figure it out! Even felt like I had a seizure.
I went to the dr. to get my ear checked and she thought it was from sinus. Well I continued to get worse and started to get worried. I did some homework on zanaflex. It can cause these symptoms. I did't think to tell my Dr. at the time about
it might be coming from my zanaflex. So I am decreasing it and hope to stop it soon. So many of these drugs just don't mix well with antidepressents. I am almost sure it's this drug. This is why I like to keep my treatment plan as natural as I can.
Wouldn't you know only 2 percent get this side effect and I had to be in this percent.
Post Edited (ak angel) : 11/18/2014 2:00:46 PM (GMT-7)